Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Wearing diapers, rash between buttock cheeks, diaper cream not working, skin peeling, solution ?

hello, my son (3 years old) has been potty trained for about a 3 months now. he only wears diapers at night time and most of the time wakes up dry. I noticed about 2 weeks again that he was getting a rash in between his butt cheeks, I used diaper cream at night when the diaper was on, today I noticed that it wasnt heeling and his skin is peeling. What can I use to help clear this up or what is it?
Asked On : Tue, 1 May 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Pediatrician 's  Response
welcome to hcm
thanks for the query
diaper rash is reaction to overhydration of the skin, friction,and prolonged contact with urine and feces.follow the simple measures- 1-change the diaper frequently 2-keep the area dry
3-clean that are with gentle cleansing and the apply ointments containing petrolatum or zinc oxide after it 4-also rule out the possibility of fungal infection. if after all the measures its not coming down then you can apply 0.5 % hydrocortisone ointment to that area under the consultation of pediatrician
take care
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor